Presented to the Eleventh Annual Meetings, Regional Science Association, Ann Arbor, Michigan, November, 1964. The author is heavily indebted to Professor John Tukey whose ideasand valuable advice are particularly noticeable in Section 4. Thanks are also due to Professor M. D. Godfrey. Acknowledgememt is made to the National Science Foundation grants NSF-GP579 and G-24462 for support. Computations were performed at the Princeton University Computer Center on CDC 1604 and IBM 7094 computers.
STATISTICAL DISCRIMINATION AMONG ALTERNATIVE HYPOTHESES AND SOME ECONOMIC REGULARITIES+
Article first published online: 4 AUG 2006
Journal of Regional Science
Volume 5, Issue 2, pages 1–23, December 1964
How to Cite
Quandt, R. E. (1964), STATISTICAL DISCRIMINATION AMONG ALTERNATIVE HYPOTHESES AND SOME ECONOMIC REGULARITIES. Journal of Regional Science, 5: 1–23. doi: 10.1111/j.1467-9787.1964.tb01462.x
- Issue published online: 4 AUG 2006
- Article first published online: 4 AUG 2006
- Date received: November, 1964.